# SDR NACA2025030700002

- Difficulty date: March 7, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N304KH
- Make and model: Boeing 737-3Q8
- Aircraft serial: 28054
- Aircraft time: 56,230 hours, 31,287 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMER EXIT HATCH GOT CORROSION AROUND SEAL RETAINER AREA. 1.REMOVE THE DOOR SEAL RETAINER TO GET ACCESS FORM CORROSION DAMAGED AREA 2.CORROSION REMOVE & CONDITION CHECK NORMAL 3. THE BLEND-OUT DEEP IS 0.002" INCH WITHIN ALLOWABLE LIMIT 4.DOOE SEAL RETIANER REINSTALL WITH SEALANT PER B737-300 SRM 52-20-02, 51-10-02 PARA 14 (R135) DRAWING 65C35000 SH6
